# SDR SIMA201007402

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 28,222 hours, 24,129 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01028549
- Condition: Defective
- Location: Cockpit
- Part time: 20,947 hours, 16,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3905 DURING THE CLIMBOUT THE CREW REPORTED THAT THE PRIMARY FLIGHT DISPLAY ILLUMINATED AT 260 FEET AND THE PRIMARY FLIGHT DISPLAY 1 LOST POWER.  THE CREW ALSO REPORTED, DETECTED SMOKE AND FUMES.  THE CREW ELECTED TO RETURN TO PIT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED THE PRIMARY FLIGHT DISPLAY NR 1 AND INSTALLED A SERVICEABLE UNIT AND SWAPPED THE MULTIFUNCTION DISPLAY 2 BACK TO THE ORIGINAL POSITION IAW EMB-145 AMM 34-22-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
